If you experience headaches while taking metformin, it is possible that you are allergic to some inactive ingredient, although some patients do report headaches while taking metformin. It is more likely that your body is still adjusting to the metformin. You may want to try taking it at night or a time when you don't need to work. It is best to take it with a meal. Try giving the medication a couple more weeks for your body to adjust. If the headaches have not decreased, talk to your doctor about how they are affecting your quality of life and your work and discuss your other treatment options.
- Q Who should not take metformin?
- Q What health problems besides diabetes may be treated with metformin?
- Q Why is metformin a key medication for people with diabetes?
- Q Can I continue to take metaformin if I am now using insulin?
- Q Are there any risks in taking metformin?
- Q If I'm sick and can't eat, can I take my metformin without food?